# SDR FDEA202012143209

- Difficulty date: December 14, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CTR TANK, UPPER SKIN HAS SURFACE CORROSION AT STA. 1229 APPROX. RBL 8. 0000721523 : COLON, LUIS R - 03-FEB-2021 19:30  REPAIRED CORROSION ON  CTR TANK UPPER SKIN AT STA 1229 RBL 8 REF    E .A.#:1-5730-T0358819 CENTER TANK UPPER SKIN CORROSION.      MAJOR REPAIR
